A case of adenomatoid odontogenic tumor (author's transl)

Bibliographic Details
Published in:Nihon Koku Geka Gakkai zasshi, Vol. 22, No. 1 (1976), p. 11-7
Main Author: Sakoda, S
Other Involved Persons: Shiraki, Y ; Nodai, T ; Ozaki, K ; Furuno, A
Format: Article
Language:Japanese
ISSN:0021-5163
Item Description:Date Completed 31.03.1977
Date Revised 28.10.2019
published: Print
Citation Status MEDLINE
Copyright: From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine
Subjects:
QR Code: Show QR Code